# SDR REXA2012061400928

- Difficulty date: June 14, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 12,720 hours, 12,256 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE INBD LEADING CHAFED.  REMOVED AND REPLACED RT INBOARD FLAP VANE LEADING EDGE IAW SRM 51-42-13.
